MathSciNet Relay Station
MathSciNet bibliographic data
MR2000347 47A12 (46H30 47A60)
Li, Chi-Kwong; Rodman, Leiba; Spitkovsky, Ilya M. On numerical ranges and roots. J. Math. Anal. Appl. 282 (2003), no. 1, 329–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement